# SDR RAIA201807170001

- Difficulty date: July 17, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST TAKE OFF AT 1800 TO 200 FL, AN ELECTRICAL BURNING SMELL DETECTED ON FLIGHT DECK. (PILOTS FOUND SMELL COMING FROM PACK NR 1). OPS CHECK AC PACK 1 AND PACK 1 DISTRIBUTION SYSTEM. OPS CHECK GOOD. INSPECTED ALL ELECTRONICS IN FLIGHT DECK. NO DEFECTS NOTED AT THIS TIME.
